# SDR 2007FA0000505

- Difficulty date: May 4, 2007
- Submitted: June 20, 2007
- Operation: General aviation
- Aircraft: N169EC
- Make and model: Cessna 172RG
- Aircraft serial: 172RG0515
- Engine: Lyc O360*
- Propeller: Mcauly B2D34C220
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 24130023
- Condition: Cracked
- Location: Nlg Actuator
- Part time: 1,345 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/W SEB 93-8 ON NOSE GEAR ACTUATOR ATTACH FITTING AND SOUND CRACK ON LT, LOWER, IB BOLT HOLE OF FITTING.  ALSO, BOLT HOLES IN LOWER SKIN WERE IN EXCESS OF .030.  REPLACED ATTACH FITTING, LOWER SKIN AND DOUBLER IAW SK 172-142 AND SK 172-159.
